# SDR FDEA202212303045

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 767-300
- Aircraft serial: 66247
- Aircraft time: 2,401 hours, 1,197 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Part number: BACB30LM521
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO NOSE GEAR DOOR. RIGHT SIDE.   ACCOMPLISHED E.A H- 3220-T0372300 PART 1. REF AMM 32-22-04-4, INSTALLED AFT BOLT ASSY.    APPLIED REQUIRED METAL TAPE OVER DAMAGE AS REQUIRED. OK FOR SERVICE.
